# SDR ASAA2017090121797

- Difficulty date: September 1, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 6,422 hours, 2,096 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710311
- Part serial: 4786KH
- Condition: Failed
- Location: Weather Radar
- Part time: 6,426 hours, 2,098 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEATHER RADAR INOP IN AUTO AND MANUAL MODE. IN MANUAL MODE, THERE ARE NO RETURNS AT ALL, NOT EVEN GROUND RETURNS. IN AUTO MODE, RADAR ALWAYS SHOWS RETURNS AT THE 1 O'CLOCK POSITION ONLY. GROUNDED - YES. ITEM PLACED ON MEL 34-15D. REMOVED, REPLACED, AND TESTED WX R/T IAW AMM 34-43-41-400-801. TESTS PASS. THIS CLEARS MEL 34-15D.
